# SDR 29GA2018121700003

- Difficulty date: December 16, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N327AG
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0079 TPA/EYW REPORT: ALL EMER LIGHTS IN CABIN CAME ON AFTER #2 ENGINE SHUT DOWN. CORRECTIVE ACTION: PERFORMED OPS CHECK OF THE EMERGENCY LIGHTING SYSTEM IAW SAAB AMM 33-50-00-00-02 OPS CHECK GOOD.
